MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-16-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-16-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-16-T
Medical Device Problem Codes Deflation Problem (1149); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported unknown side "slow leak." device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: curved opening, wear abrasion.Leak test and microscopic analysis was performed which identified: a curved sharp opening on stable base assessed as unidentified(tear) opening(no shell thickness due to opening is under stable base) and a curved striated opening on anterior side assessed as surgical damage.Based on the device analysis the final assessment is: a sharp opening assessed as unidentified(tear) opening.A curved striated opening assessed as surgical damage consist in the use of some surgical tool.
 
Event or Problem Description
Healthcare professional reported right side "slow leak.".

Brand Name
NATRELLE TE SMOOTH 133S-MV-16-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11347597
Report Number9617229-2021-01387
Device Sequence Number16791734
Product Code LCJ
UDI-Device Identifier10888628043909
UDI-Public10888628043909
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2024
Device Model Number133S-MV-16-T
Device Catalogue Number133S-MV-16-T
Device Lot Number3393026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/23/2021
05/11/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date04/20/2021
06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight82